prepare4trouble (prepare4trouble) wrote in vaginapagina,
prepare4trouble
prepare4trouble
vaginapagina

Considering taking a break from the pill

Hi everyone.

I've posted about this before, but basically I'm having some trouble with spotting. I've been on the pill for several years with no problem, then suddenly I started experiencing spotting. It happens about 9 or 10 days after I start taking each strip and tends to stick around until I finish them, have a withdrawal bleed and start again.

I've been to the doctor, who switched me to a new pill, but it seemed to make the spotting worse. I went back and another doctor concluded that that pill was no good for me and switched me back to the original one. I've not started taking them again yet, but I'm not sure whether it might be better to leave it, not take either of them and see what happens. I'm reasonably sure the spotting is caused by the pills, but not 100%. If I stop taking them all together for a while, I can see if the spotting continues. If it doesn't, that would be very reassuring for me, and if it does, then I have something new to tell the doctor.

I know you guys aren't experts, but does this seem like a sensible course of action to you, or would I be better off going back to the original pills and seeing what happens? Or something totally different.

Any input would be very appreciated.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments